教师列表

王登银

来源:李莹发稿时间:2017-02-18浏览次数:1148

简历:男,汉族,1965年生,1998年毕业于中国科学技术大学,获理学博士学位,2002年于安徽大学破格晋升教授,现为中国矿业大学教授、博士生导师,基础数学研究所所长。

一、个人荣誉:

12000年入选安徽省高校中青年骨干教师培养计划;

22001年被评为安徽大学教书育人先进个人;

32004-2007年任中国矿业大学学术委员会委员;

42004-2010年任中国矿业大学学报编委;

52004-2006年任理学院信息与计算科学系主任;

62005-2010入选中国矿业大学中青年学术带头人;

72012年当选中国矿业大学百佳教师。

二、教学

1、承担本科生《高等代数》、《抽象代数》,硕士生《代数图论》以及博士生《李代数》等课程的教学工作。教学效果得到学生的广泛好评,近5年教学评价一直名列全校前百分之五。

2、指导研究生情况:已毕业硕士生27人,在读硕士生5人;毕业博士生4人,在读博士生3人。

三、科研:

主要从事典型群、李型单群、李代数、代数图论等领域的相关研究,已发表被SCI检索论文75篇。论文被SCI他引近两百次,特别是俄罗斯科学博士、著名群论专家Vavilov在其关于典型群扩群的综述论文中单篇引用本人5篇论文。应邀赴中国科技大学、上海大学、扬州大学、福建师范大学、南通大学、江苏师范大学等多所高校作学术报告。

1、主持国家自然科学基金面上项目:典型群及相关代数系统上几类图的自同构群及自同态半群”(No . 11571360),经费60, 20161-201912月;

2、主持国家自然科学基金面上项目:典型群上自同构问题的推广”(No . 11171343),经费46万,20121-201512月;

3、作为主要成员参加完成国家自然基金项目2项。

代表性论文

一、典型群、李型单群、李代数方向

[1] Dengyin Wang, Chunguang Xia, Diameter of the commuting graph of simple Lie algebra, Accepted by J. Lie Theory.SCI

[2] Dengyin Wang, Li Chen, Xiaobin Ma, Automorphisms of the co-maximal graphs of full matrix algebra, Accepted by J. Alg. Appl.SCI

[3] Dengyin Wang,Xiaobin Ma,Chunguang Xia, End-regularity of zero-divisor graphs of group rings,Communications in Algebra,45 (2017)3061-3067.SCI

[4] Dengyin Wang,Ma Xiaobin; Tian Fenglei,Automorphism Group of the Rank-decreasing Graph Over the Semigroup of Upper Triangular Matrices,Communications in Algebra, 44(2016) 4088-4096.SCI

[5] Xia Chunguang, Wang Dengyin, HanXiu, Linear Super-Commuting Maps and Super-Biderivations on the Super-Virasoro Algebras, Communications in Algebra, 44(2016) 5342-5350.SCI

[6] Han Xiu, Wang Dengyin, Xia Chunguang,Linear Commuting Maps and Biderivations on the Lie Algebras W(a, b), Journal of Lie Theory, 26 (2016) 777-786.SCI

[7]Dengyin WangZhouJinming, Ma XiaobinAutomorphism Group of Generalized Cayley Graph of Upper Triangular MatricesCommunications in Algebra,43 2015 4125-4137.SCI

[8] Dengyin Wang,Invertible linear maps on Borel subalgebras preserving zero Lie productsJournal of Algebra 408 (2014) 321-336.SCI

[9] Dengyin Wang, Xiaoxiang Yu,Zhengxin Chen, A class of zero product determined Lie algebras, Journal of Algebra 331 (2011) 145-151.SCI

[10]Dengyin Wang, Qiu Yu and Yanxia Zhao Automorphisms of the standard Borel subgroup of orthogonal group O(2m,R) over commutative ringsJournal of Algebra 3172007 534-543. SCI

[11] Xiaoxiang Yu, Dengyin Wang, Norm correspondence on p-adic classical groups, Journal of Algebra, 378 (2013) 22–44SCI

[12] Dengyin Wang, Zhengxin Chen, Invertible linear maps on simple Lie algebras preserving commutativity, Proc. Amer. Math. Soc.11 (2011) 3881–3893. SCI

[13] Dengyin Wang, Shikun Ou, Wei Zhang, Bijective maps on unit triangular matrices preserving commutators, Science in China (A)5320101723-1730.SCI

[24] Dengyin Wang, Ge Hui, LI XiaoWei, Maximal subalgebras of the general linear Lie algebra containing Cartan subalgebras,Science in China (A)5520121381-11386.SCI

[15] Dengyin Wang, Wei Zhang, Zhengxin Chen, Product zero derivations of Lie algebras, J. Lie Theory,20 (2010), 167-174. SCI  

[16] Dengyin Wang, Hongya Bian, Bingkai Chen, Solvable Lie algebras with nilradicals of orthogonal types.J. Lie Theory, 22, No. 3, 683-699 (2012).SCI

[17] ShikunOu, Dengyin Wang, Automorphisms of the Borel subgroups of the symplectic subgroups, J. Group Theory, 57 (2008) 1435-1446. SCI

[18] Dengyin Wang, INVERTIBLE LINEAR MAPS ON SIMPLE LIE ALGEBRAS PRESERVING SOLVABILITY,Communications in Algebra,42 (2014) 1368–1378.SCI

[19] Dengyin Wang, The group of automorphisms of a zero-divisor graph based on rank one upper triangular matrices, Lin. Alg. Appl, 460, (2014) 242–258SCI

[20] Dengyin Wang, Yu Xiaoxiang, ChenZhengxin, MAPS DETERMINED BY ACTION ON SQUARE-ZERO ELEMENTS,Communications in Algebra,  40 (2012) 4255-4262.SCI

[21] Dengyin Wang, ChenZhengxin, QUASI-AUTOMORPHISMS OF LIE ALGEBRAS,Communications in Algebra, 39 (2011) 2388-2395.SCI

[22] Dengyin Wang,Zhao Yanxia, Chen Zhengxin, NONLINEAR MAPS ON SIMPLE LIE ALGEBRAS PRESERVING LIE PRODUCTS, Communications in Algebra, 39 (2011) 424-434.SCI

[23] Dengyin Wang, Yu Xiaoxiang, Chen Zhengxin,BIDERIVATIONS OF THE PARABOLIC SUBALGEBRAS OF SIMPLE LIE ALGEBRAS, Communications in Algebra, 39 (2011) 4097-4104.SCI

[24] Dengyin Wang, Constructions of complete algebraic groups,Science in China (A), 48(2005) 808-818. SCI

二、代数图论方向

[25] Wong Dein, Ma, Xiaobin, Tian, Fengle, Relation between the skew-rank of an oriented graph and the rank of its underlying graph,European J. Combinatorics, 54 (2016) 76-86.SCI

[26] Fenglei Tian, Dein Wong, Relation between the skew energy and the matching number of an oriented graph, Accepted by Discrete Applied Mathematics.SCI

[27] Ma Xiaobin, Wong Dein,Tian Fenglei, Skew-rank of an oriented graph in terms of matching number,Lin. Alg. Appl, 495 (2016) 242-255.SCI

[28] Tian Fenglei, Wong Dein, Ma Xiaobin, Lower bounds of distance Laplacian spectral radii of n-vertex graphs in terms of matching number,Lin. Alg. Appl, 506 (2016) 579-587.SCI

[29] Wong Dein, Ma, Xiaobin, Chen Li,Nonlinear mappings on upper triangular matrices derivable at zero point, Lin. Alg. Appl, 483 (2015) 236-248.SCI

[30] Ma Xiaobin, Wong Dein,Tian Fenglei,Nullity of a graph in terms of the dimension of cycle space and the number of pendant vertices,Discrete Applied Mathematics, 215  (2016) 171-176. SCI

[31] Fenglei Tian, Dein Wong,RouJianling, Proof for four conjectures about the distance Laplacian and distance signless Laplacian eigenvalues of a graph,Lin. Alg. Appl, 471 (2015) 10-20 . SCI

[32] Wong Dein, Ma Xiaobin, Jinming Zhou, The group of automorphisms of a zero-divisor graph based on rank one upper triangular matrices,Lin. Alg. Appl, 460 (2014) 242-258. SCI

[33] Wong Dein,ZhuMin; Lv Wenping,A characterization of long graphs of arbitrary rank,Lin. Alg. Appl,438(2013) 1347-1355.SCI

[34] MaXiaobin,Wong Dein,ZhuMin,The positive and the negative inertia index of line graphs of trees, Lin. Alg. Appl,  439(2013) 3120-3128.SCI

[35] Wang Long, Wong Dein,Bounds for the matching number, the edge chromatic number and the independence number of a graph in terms of rank, Discrete Applied Mathematics, 166 (2014) 276-281.SCI

[36] Ma Xiaobin,  Wong Dein,Automorphism group of an ideal-relation graph over a matrix ring, Lin.Mul.Alg.,  64 (2016) 309-320.SCI

[37] Tian Fenglei, Wong Dein,Zhu Min,A characterization of signed planar graphs with rank at most 4, Lin.Mul.Alg.,64  (2016) 807-817.SCI

[38] MaXiaobin,  Wong Dein,The nullity of k-cyclic graphs of infinity-type, Lin.Mul.Alg., 63 (2015) 2200-221.SCI  

四、联系方式

Email: wdengyin@126.com

通讯地址:江苏徐州中国矿业大学(南湖校区)数学学院

邮政编码:221116